MathSciNet Relay Station
MathSciNet bibliographic data
MR1837245 05C25 (20B25)
Li, Cai Heng The finite vertex-primitive and vertex-biprimitive $s$-transitive graphs for $s\geq 4$. Trans. Amer. Math. Soc. 353 (2001), no. 9, 3511–3529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement